# SDR SWIA20240818

- Difficulty date: August 18, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED JOINT ANGLE AT FS409+32 STGR6R.   REMOVED AND REPLACED CRACKED JOINT ANGLE AT FS409+32 STGR6R WITH NEW FABRICATED ANGLE PN  601R32201-12  REF CRJ 200 SRM 51-42-06 AND DWG 601R32201 REV G. COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
